FERRARI, MATTEO

FERRARI, MATTEO  

Dipartimento di Scienze Matematiche  

068070  

Mostra records
Risultati 1 - 7 di 7 (tempo di esecuzione: 0.019 secondi).
Citazione Data di pubblicazione Autori File
A virtual element method for the solution of 2D time-harmonic elastic wave equations via scalar potentials / Falletta, Silvia; Ferrari, Matteo; Scuderi, Letizia. - In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. - ISSN 0377-0427. - 441:(2024). [10.1016/j.cam.2023.115625] 1-gen-2024 Falletta, SilviaFerrari, MatteoScuderi, Letizia JCAM_preprint.pdfmain.pdf
The non-symmetric coupling of virtual and boundary elements for wave propagation problems in unbounded domains / Ferrari, Matteo. - (2024 Feb 02), pp. 1-177. 2-feb-2024 FERRARI, MATTEO PhD_thesis_Matteo_Ferrari.pdfPhD_abstract_Matteo_Ferrari.pdf
CVEM-BEM Coupling for the Simulation of Time-Domain Wave Fields Scattered by Obstacles with Complex Geometries / Desiderio, Luca; Falletta, Silvia; Ferrari, Matteo; Scuderi, Letizia. - In: COMPUTATIONAL METHODS IN APPLIED MATHEMATICS. - ISSN 1609-4840. - 23:2(2023), pp. 353-372. [10.1515/cmam-2022-0084] 1-gen-2023 Luca DesiderioSilvia FallettaMatteo FerrariLetizia Scuderi 10.1515_cmam-2022-0084.pdf
Developments on the Stability of the Non-symmetric Coupling of Finite and Boundary Elements / Ferrari, Matteo. - In: COMPUTATIONAL METHODS IN APPLIED MATHEMATICS. - ISSN 1609-4840. - 23:2(2023), pp. 373-388. [10.1515/cmam-2022-0085] 1-gen-2023 Matteo Ferrari 10.1515_cmam-2022-0085.pdf
CVEM-BEM Coupling with Decoupled Orders for 2D Exterior Poisson Problems / Desiderio, L; Falletta, S; Ferrari, M; Scuderi, L. - In: JOURNAL OF SCIENTIFIC COMPUTING. - ISSN 0885-7474. - 92:3(2022). [10.1007/s10915-022-01951-3] 1-gen-2022 Desiderio, LFalletta, SFerrari, MScuderi, L jomp-s-21-00996-1_submitted.pdfCVEM-BEM Coupling with Decoupled Orders for 2D Exterior Poisson Problems.pdf
On the Coupling of the Curved Virtual Element Method with the One-Equation Boundary Element Method for 2D Exterior Helmholtz Problems / Desiderio, Luca; Falletta, Silvia; Ferrari, Matteo; Scuderi, Letizia. - In: SIAM JOURNAL ON NUMERICAL ANALYSIS. - ISSN 0036-1429. - 60:4(2022), pp. 2099-2124. [10.1137/21M1460776] 1-gen-2022 Luca DesiderioSilvia FallettaMatteo FerrariLetizia Scuderi M146077.pdfONTHEC~2.PDF
On a basic mean value theorem with explicit exponents / Ferrari, M.. - In: INTERNATIONAL JOURNAL OF NUMBER THEORY. - ISSN 1793-0421. - (2021), pp. 1-18. [10.1142/S1793042122500361] 1-gen-2021 Ferrari M. Ferrari2021.pdf